# SDR DJFA2005126

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 4,988 hours, 4,081 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Condition: Open
- Location: Fuel Drain
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

KSGR - KHOU DURING CLIMB THE CREW NOTICED FUEL LEAKING FROM THE RIGHT WING TIP.  THE FUEL WAS COMING FROM TWO AREAS.  THE FIRST BEING THE WING TIP AREA WHICH PRODUCED A FIVE FOOT VAPOR TRAIL.  THE SECOND AREA WAS FROM THE SPOILER, ABOUT ONE FOOT IN FROM THE OUTBOARD TIP.  THE AIRCRAFT WAS DIVERTED TO KHOU WHERE AN UNEVENTFUL LANDING WAS MADE.  FOLLOWING THE LANDING THE CREW NOTED FUEL POOLING UNDER THE SPOILER.  MAINTENANCE FOUND THE DRAIN SUMP ON THE SURGE TANK TO BE OPEN.  THE DRAIN SUMP WAS CLOSED AND FUEL WAS CLEANED FROM THE ACCESS PANEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
